# SDR SWI2025F00725

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 49,807 hours, 38,276 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE. LEFT LEADING EDGE RED ON SYNOPTIC PAGE. (FLIGHT 6484 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30299219 WITH THE FOLLOWING CORRECTIVE ACTION: "REVIEWED HISTORY AND FOUND WING ANTI-ICE LOOP B DEFERRED, SEE EAML 1626973. INTERROGATED MDC AND FOUND B1-349544, LEFT WING LOOP A. TROUBLESHOT PER FIM 36-21-05-810-805. PERFORMED EVENT LOCATION HISTORY TEST IAW FIM, FOUND REPORTED LEAK AT SS430 8%. PERFORMED INSPECTION OF SENSOR AT INDICATED EVENT LOCATION IAW FIM AND FOUND SENSING LOOP TO BE TOUCHING SLAT PICCOLO TUBE JUST IB OF CONNECTOR MT173P2. REPOSITIONED SENSING ELEMENT JUST IB OF CONNECTOR MT173P2 IAW AMM 36-21-00. PERFORMED OPS CHECK OF WING ANTI-ICE  SYSTEM IAW AMM 30-11-00, OPS CHECK GOOD AT THIS TIME, ANTI-ICE DUCT WARNING MESSAGE DID NOT RETURN."
